Thumbnail
Access Restriction
Subscribed

Author Kortelainen, Juha
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1989
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract The conjecture of Fliess concerning commutative context-free languages is disproved using a counterexample.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1989-10-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 36
Issue Number 4
Page Count 3
Starting Page 870
Ending Page 872


Open content in new tab

   Open content in new tab
Source: ACM Digital Library